Metal Mouth

I recently started to experience a few more side effects of chemotherapy that are just as interesting as they are irritating. One of them is a constant metallic taste in my mouth, making any trip to the water fountain taste like a big mouth full of liquid pennies. I've read that this can effect the way food tastes as well, but thank the heavens, it's only water that tastes this way. On the flip side, a lack of water has been causing some very nasty headaches to pop up almost every day, so I am trying to keep up with Pedialyte, and the ever so fabulous sparkling water. 
Another side effect that I just started feeling last night is called neuropathy, which in my case, effects the tips of my fingers and tips of my toes. It's a light tingling sensation that feels like my fingies and piggies have fallen asleep. It was only a matter of time that this would start happening because of the type of chemo I am being treated with, but so far, it's really no big deal. It's actually kind of cool in a strange sciency way...